I have been taking Paroxetine for the past year. Though due to some confusion when I moved I've been temperarily taken off of this medication. now I feel even more depressed than when I started the medication in the first place. Should I be worried?
10 Oct 2009
It generally takes 6-9 months to stabilise following an episode of depression, so it's unlikely to be a recurrence of your original depression. I recently found out that it's possible to suffer a form of 'depression' together with intense anxiety (feeling jittery, like the nerves are jelly) due to WITHDRAWAL.
You didn't say how long you have been off the Paroxetine but the sooner you can start taking it again, the more likely you can get rid of these symptoms. If you want to come off it in future, you will need to wean off slowly.
Hope that helps
- Paroxetine Information for Consumers
- Paroxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paroxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was leading a normal life until I was imprisoned for being a conscientious objector. Since then I have suffered from post-traumatic stress, social ...
2 answers • 2 May 2011
because after reading the side effects I don't feel up to it am scared s**tless
4 answers • 23 Mar 2013
... have been working for me until now I'm just so depressed all I want to do is lay on the couch and not move I've been like this for ...
2 answers • 7 Aug 2013
Did anyone ever feel like they would never find a medicine to help them with anxiety depressioN and?
PTSD I have been struggling for a year trying to find something to help nothing so far started pAxil 6 days ago hoping for help please some feedback ...
8 answers • 18 Aug 2013
I just started taking paroxetine for 2 days now and i be waking up having anxiety some what panic. my feet sweat too. My head feel heavy also. Just ...
3 answers • 13 Feb 2014